Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 45, NWS State College, PA

May 15, 20184 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 15, 2018, 4:41 PM EDT for 4 counties in Pennsylvania. It was in force for 53 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 4:41 PM EDT (20:41 UTC)
Expired
May 15, 2018, 5:34 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA

The radar

The Philadelphia radar (KDIX), 156 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 4:55 PM EDTTSTM WND GST 53Lancaster Airport, PA
May 15, 5:04 PM EDTTSTM WND DMG2 Nne Union Square, PATREES ACROSS MASTERSONVILLE ROAD
May 15, 5:12 PM EDTTSTM WND DMGManheim, PATREES AND WIRES DOWN ON SOUTH CHARLOTTE STREET
May 15, 5:26 PM EDTTSTM WND DMGLandis Valley, PATREES BLOCKING VALLEYBROOK DRIVE
May 15, 5:28 PM EDTTSTM WND DMG1 Se Wrightsville, PATREES DOWN ALONG LONG LEVEL ROAD
May 15, 5:31 PM EDTTSTM WND DMGAkron, PAROUTE 272 CLOSED DUE TO TREES AND WIRES ACROSS ROADWAY
May 15, 5:33 PM EDTTSTM WND DMGEphrata, PALARGE TREE DESTROYED SINGLE FAMILY HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 12:26 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-484 J/kg
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

058 
WUUS51 KCTP 152041
SVRCTP
PAC043-071-075-133-152200-
/O.NEW.KCTP.SV.W.0045.180515T2041Z-180515T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
441 PM EDT TUE MAY 15 2018

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Lancaster County in south central Pennsylvania...
  Central York County in south central Pennsylvania...
  Southeastern Dauphin County in south central Pennsylvania...
  Southern Lebanon County in south central Pennsylvania...

* Until 600 PM EDT

* At 441 PM EDT, severe thunderstorms were located along a line
  extending from near Womelsdorf to near Dillsburg, moving east at 55
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is possible. Expect wind damage 
           to trees and power lines.

* Locations impacted include...
  Akron, Cornwall, Millersville, Mount Joy, New Holland, Manheim,
  Columbia, Myerstown, Ephrata and York.

This includes the following Interstates...
 The Pennsylvania Turnpike from mile markers 252 to 295.
 Interstate 83 from mile markers 18 to 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4010 7594 4007 7594 3993 7659 4005 7709
      4039 7628 4036 7623 4036 7620 4031 7614
      4014 7587
TIME...MOT...LOC 2041Z 266DEG 47KT 4036 7614 4008 7702 

HAIL...1.00IN
WIND...60MPH
 
$$

Dangelo
3 follow-up statements
950 
WWUS51 KCTP 152111
SVSCTP

Severe Weather Statement
National Weather Service State College PA
511 PM EDT TUE MAY 15 2018

PAC043-071-075-133-152200-
/O.CON.KCTP.SV.W.0045.000000T0000Z-180515T2200Z/
Lancaster PA-York PA-Dauphin PA-Lebanon PA-
511 PM EDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR LANCASTER...CENTRAL YORK...SOUTHEASTERN DAUPHIN AND SOUTHERN
LEBANON COUNTIES...

At 510 PM EDT, severe thunderstorms were located along a line
extending from near Churchtown to near York Airport, moving southeast
at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         trees and power lines.

Locations impacted include...
Akron, Cornwall, Millersville, Mount Joy, New Holland, Manheim,
Columbia, Myerstown, Ephrata and York.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4010 7594 4007 7594 3993 7659 4005 7709
      4039 7628 4036 7623 4036 7620 4031 7614
      4014 7587
TIME...MOT...LOC 2110Z 308DEG 28KT 4015 7592 3994 7691 

HAIL...1.00IN
WIND...60MPH
 
$$

Dangelo
127 
WWUS51 KCTP 152116
SVSCTP

Severe Weather Statement
National Weather Service State College PA
516 PM EDT TUE MAY 15 2018

PAC043-075-152126-
/O.CAN.KCTP.SV.W.0045.000000T0000Z-180515T2200Z/
Dauphin PA-Lebanon PA-
516 PM EDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAUPHIN AND
SOUTHERN LEBANON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM EDT for
south central Pennsylvania.

LAT...LON 4010 7594 4007 7594 3993 7659 4003 7703
      4025 7604 4014 7587
TIME...MOT...LOC 2116Z 266DEG 47KT 4016 7582 3994 7681 

$$

PAC071-133-152200-
/O.CON.KCTP.SV.W.0045.000000T0000Z-180515T2200Z/
Lancaster PA-York PA-
516 PM EDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL LANCASTER AND CENTRAL YORK COUNTIES...

At 516 PM EDT, severe thunderstorms were located along a line
extending from Elverson to near Shiloh, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         trees and power lines.

Locations impacted include...
Akron, Millersville, Mount Joy, New Holland, Manheim, Columbia,
Ephrata, York, East Petersburg and Lancaster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4010 7594 4007 7594 3993 7659 4003 7703
      4025 7604 4014 7587
TIME...MOT...LOC 2116Z 266DEG 47KT 4016 7582 3994 7681 

HAIL...1.00IN
WIND...60MPH
 
$$

Dangelo
133 
WWUS51 KCTP 152134
SVSCTP

Severe Weather Statement
National Weather Service State College PA
534 PM EDT TUE MAY 15 2018

PAC071-133-152143-
/O.CAN.KCTP.SV.W.0045.000000T0000Z-180515T2200Z/
Lancaster PA-York PA-
534 PM EDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LANCASTER AND CENTRAL
YORK COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved to the south.

To report severe weather, contact your nearest law enforcement 
agency. They will relay your report to the National Weather Service 
State College PA.

LAT...LON 4010 7594 4007 7594 3993 7659 4003 7703
      4025 7604 4014 7587
TIME...MOT...LOC 2131Z 266DEG 47KT 4017 7555 3996 7655 

$$

Dangelo

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 4:16 PM EDT, 25 minutes earlier.

Area forecast discussion, May 15, 4:16 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service State College PA
416 PM EDT Tue May 15 2018

.SYNOPSIS...
A cold front will sag south of the Pennsylvania...Maryland
border this evening. Cloudy and cool weather will follow for
Wednesday. Later this week, a wet and muggy weather pattern
will persist, with several periods of mainly afternoon and
evening showers and thunderstorms.
&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Severe Thunderstorm Watch 93 still in effect for far southern PA
and the Lower Susq Valley for the next few hours, before likely
being cancelled as the solid line of strong to locally severe
TSRA continues to push to the SE.

Latest HRRR/NAM has the convection weakening/drifting south of
the Mason/Dixon line late this evening, with the bulk of the
Central and Northern part of the CWA seeing just sct-bkn
mid/high debris cloud from the tops of the convection.

Late tonight, second mesoscale mid/upper level vort max will
ride east along the frontal boundary that will become quasi
stnry near or just south of Mason/Dixon line, bringing the chc
for training showers/tsra cells and heavy rain. Will allow the
Flash Flood watch to continue there, through the first half of
tonight and re-evaluate within the next several hours to see if
the bulk of the convection sags far enough south to cancel it.

Low level winds will veer all the way around through the north
and northeast, before becoming east toward daybreak. This light
upslope flow will help to develop a widespread lowering stratus
deck toward daybreak Wednesday.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A cloudy and cooler day is on tap for Wednesday with llvl east
to SE flow helping to bring back conditions similar to what we
experienced over the past weekend.

Max temps Wednesday will likely run 5 to 8 deg F below mid-May
climo.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A persistent flow of subtropical moisture interacting with a
quasi-stationary frontal system will keep conditions soggy over
the region for the foreseeable future. The front will wag north
and south for the next several days bringing periods of showers
and thunderstorms with very little chance of any 12 hour period
remaining dry in any one location. Proximity of drier air mass
and high pressure to the north over southern Canada means that
drier air will filter southward into far northern PA from time
to time, giving at least some chance of periodic drier periods
this week, but the main story is for daily chances of showers
and thunderstorms until further notice. The Thursday night into
Friday timeframe looks particularly wet as deep layer moisture
surges (PW near 2.0") thanks to amplification of the offshore
upper ridge coupled with a nearly stationary upper trough over
the central plains. This will direct copious subtropical
moisture northward into the eastern GLAKS and set the stage for
locally heavy rains and potential flooding given what will have
been a very wet week by that time.

Temperatures should be above seasonal climate averages this week
with a muggy summertime/humid feel given dewpoints in the 60s.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Widespread VFR conditions will be interrupted by a few brief
periods of MVFR/IFR with a gusty thunderstorm late this
afternoon and early evening INVOF KMDT and KLNS as a cold front
pushes southeast across the region.

VFR Early tonight, then a lowering layer of clouds into the IFR
or low-end MVFR range will occur very late tonight/early
Wednesday as the LLVL flow veers all the way around from the NW
and north...to the NE or East by daybreak Wednesday.

Outlook...

Wed-Thu...Periods of Light Rain/Drizzle possible, mainly
across southern Pa. An afternoon TSRA possible across the Laurel
Highlands of SW PA Invof KJST.

Fri...Rain/low cigs likely.

Sat...Rain/low cigs possible.

&&

.HYDROLOGY...
Some repeat/training convection (on the tail end of fcst
damaging Tstm wind complex) is possible across the southern tier
of central PA mainly this evening. Collaborated with adjacent
offices on FF watch across srn PA although would have preferred
to issue a more short-fused watch. 1-3hr FFGs as low as 1-1.5
inches suggest some runoff problems are possible.

Deep moisture feed advecting northward along stalled frontal
boundary suggests potential for heavy rain/FF risk through late
week. Current WPC EROs favor areas just south of PA for marginal
to slight risk of flash flooding.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight EDT tonight for PAZ033>036-
056-057-059-063>066.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert
LONG TERM...DeVoir
AVIATION...Lambert
HYDROLOGY...Lambert
Hazardous weather outlook, May 15, 3:53 PM EDT, 48 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
353 PM EDT Tue May 15 2018

PAZ035-036-056-057-059-063>066-162000-
Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
353 PM EDT Tue May 15 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010>012-017>019-024>028-037-041-042-045-046-049>053-
162000-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
353 PM EDT Tue May 15 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters activation is not anticipated.

PAZ033-034-162000-
Somerset-Bedford-
353 PM EDT Tue May 15 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ058-162000-
Schuylkill-
353 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, May 15, 4:02 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
402 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     1 NNW FALLING SPRING    40.36N  77.21W
05/15/2018                   PERRY              PA   911 CALL CENTER

            TREES AND WIRES DOWN ON PIKE ROAD AT MILL ROAD

&&

EVENT NUMBER CTP1801819

TYBURSKI
Local storm report, May 15, 4:07 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     CRUMS CORNERS           40.36N  77.17W
05/15/2018                   PERRY              PA   911 CALL CENTER

            TREES AND WIRES DOWN ON RAMBO HILL ROAD AT SPRING ROAD

&&

EVENT NUMBER CTP1801820

TYBURSKI
Local storm report, May 15, 4:11 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     TSTM WND DMG     MIFFLINBURG             40.92N  77.05W
05/15/2018                   UNION              PA   911 CALL CENTER

            ROOF BLOWN OFF

&&

EVENT NUMBER CTP1801821

JRB
Local storm report, May 15, 4:15 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND DMG     DANVILLE                40.96N  76.61W
05/15/2018                   MONTOUR            PA   SOCIAL MEDIA

            TRACTOR TRAILER OVERTURNED ON THE BRIDGE BETWEEN
            DANVILLE AND RIVERSIDE

&&

EVENT NUMBER CTP1801822

JRB
Local storm report, May 15, 4:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     SHAMOKIN                40.79N  76.55W
05/15/2018                   NORTHUMBERLAND     PA   SOCIAL MEDIA

            NUMEROUS TREES DOWN.

&&

EVENT NUMBER CTP1801823

COLBERT
Local storm report, May 15, 4:20 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     1 SSE BORDNERSVILLE     40.42N  76.52W
05/15/2018  M50 MPH          LEBANON            PA   PENNDOT RWIS

&&

EVENT NUMBER CTP1801824

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:47 AM EDTFlash Flood WatchCTPAdams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more15 hr
May 15, 8:16 AM EDTSpecial Weather StatementCTPTioga44 min
May 15, 11:38 AM EDTSpecial Weather StatementCTPElk, McKean52 min
May 15, 12:00 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk, McKean75 min
May 15, 12:43 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Potter47 min
May 15, 12:46 PM EDTTornado WarningCTPCameron, Clinton, Elk, Potter44 min
May 15, 12:58 PM EDTSevere Thunderstorm WarningCTPCambria, Cameron, Clearfield, Clinton, Elk57 min
May 15, 1:03 PM EDTSpecial Weather StatementCTPTioga42 min
May 15, 1:14 PM EDTSevere Thunderstorm WarningCTPTioga61 min
May 15, 1:25 PM EDTTornado WarningCTPClinton, Lycoming, Potter, Tioga65 min
May 15, 1:34 PM EDTSpecial Weather StatementCTPCambria41 min
May 15, 1:42 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton, Lycoming63 min
May 15, 1:59 PM EDTSpecial Weather StatementCTPBlair46 min
May 15, 2:04 PM EDTTornado WarningCTPSullivan41 min
May 15, 2:11 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Huntingdon49 min
May 15, 2:16 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Huntingdon, Juniata, Lycoming and 6 more74 min
May 15, 2:34 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon, Juniata, Mifflin, Perry56 min
May 15, 2:45 PM EDTTornado WarningCTPMontour, Northumberland, Snyder, Union24 min
May 15, 2:48 PM EDTTornado WarningCTPColumbia, Montour, Northumberland42 min
May 15, 2:51 PM EDTSpecial Weather StatementCTPHuntingdon24 min
May 15, 3:14 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Northumberland, Perry, Schuylkill and 1 more46 min
May 15, 3:23 PM EDTSpecial Weather StatementCTPFulton37 min
May 15, 3:34 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Perry41 min
May 15, 3:45 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Franklin, Fulton, Lancaster, Lebanon and 3 more60 min
May 15, 4:14 PM EDTTornado WarningCTPCumberland, Dauphin, Perry, York31 min
May 15, 4:31 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, York59 min
May 15, 5:07 PM EDTSevere Thunderstorm WarningCTPAdams, Lancaster, York83 min
May 15, 6:02 PM EDTAreal Flood AdvisoryCTPLancaster, York118 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.